# SDR AALA202305032322

- Difficulty date: May 2, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N814AA
- Make and model: Boeing 787-8
- Aircraft serial: 40632
- Aircraft time: 27,033 hours, 3,666 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P2070021002
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CREW REST BUNK EMERGENCY FLASHLIGHT BATTERY INOPERATIVE. REMOVED AND REPLACED FLASHLIGHT BATTERY IN CREW REST IN ACCORDANCE WITH AMM 25-64-00.
